# SDR VNAA0006017

- Difficulty date: June 25, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 13,386 hours, 12,284 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7178011
- Part serial: 14
- Condition: Failed
- Location: Cockpit
- Part time: 811 hours, 679 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW OBSERVED NO RT GEAR DOWN INDICATION.  THE CREW DECLARED AN EMERGENCY AND EXECUTED A GO AROUND TO GET A VISUAL VERIFICATION THAT THE GEAR WAS DOWN.  UPON POSITIVE CONFIRMATION, FLIGHT 4145 LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL LEVER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-31-01. OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
